# SDR CALA2019040100513

- Difficulty date: April 1, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 81,374 hours, 31,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53480020437
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME 68 + 6" FWD WEB HAS A CRACK JUST AFT OF L2 DOOR.  REMOVED AND REPLACED FABRICATED NEW WEB @L/H FR 68 +6" FWD WEB A ND INSTALLED PER GMM 07-35-05 PG 5 & STEP 8 & SRM 51-72 -11-911-001.
